# SDR 20000825SH004

- Difficulty date: July 26, 2000
- Submitted: August 25, 2000
- Operation: General aviation
- Make and model: Cessna 425
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 58341206
- Condition: Cracked
- Location: Trim Tab Area
- Component: Aileron, Cessna
- Component part number: 5934002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE AILERON, A SLIGHT BUCKLING WAS OBSERVED IN THE UPPER HINGE AREA.  UPON REMOVAL OF THE UPPER SKIN, A CRACK WAS DISCOVERED IN THE UPPER HINGE BRACKET AREA (P/N 5834120-6).  THE CRACK EXTENDED FROM RIBS 5834110-90 TO 5834110-98, WHICH WAS MEASURED AT 12.25 INCHES LONG.   (X)
